# SDR UIEA2024031800157

- Difficulty date: March 19, 2024
- Submitted: March 19, 2024
- Operation: Air carrier
- Aircraft: N5233A
- Make and model: Boeing 737-8
- Aircraft serial: 34029
- Aircraft time: 52,488 hours, 25,529 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Light
- Part number: UNKNOWN
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

#2 ALTN LIGHT DID NOT ILLUMINATE PER 73-11-01.  CYCLED #2 ALTN SWITCH LIGHT PER AMM 20-60-00, SYSTEM OPS CHECK GOOD.
